MathSciNet Relay Station
MathSciNet bibliographic data
MR2231881 05A18 (03F15 03F30 05D10)
Bigorajska, Teresa; Kotlarski, Henryk Partitioning $\alpha$-large sets: some lower bounds. Trans. Amer. Math. Soc. 358 (2006), no. 11, 4981–5001.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement